It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 03-24-2012, 06:31 PM   #1
Newbie
(female)
 
Join Date: Mar 2012
Location: Gainesville
Posts: 2
hopeful89 HB User
Flat Mood

Hi all, I was diagnosed with Bipolar I last year and have been on a variety of medications. I am currently on Zyprexa, Lithium and Lamictal and I feel no emotion. I can't get excited or motivated to do anything and I am really frustrated. So I am weaning off of Lithium and Zyprexa to hopefully feel emotions with Lamictal. So I was wondering of those who take Lamictal, do you still feel these dulling effects?

 
Reply With Quote
Old 03-27-2012, 01:01 AM   #2
Senior Member
(female)
 
Join Date: Oct 2009
Location: windsor cananda
Posts: 163
Lucky Lucy HB UserLucky Lucy HB User
Re: Flat Mood

I have found that i feel numb when i am taking too many meds. 6 months ago, i was taking serequel, zoloft and epivol. And I too felt like a had no emotions, but i could function daily, but i felt as if i was just a leaf in the wind. So now i only take the epivol, and seem to being doing okay. I had to adjust to experiencing emotions though. But remember everyone has down days, and everyone has up days, bipolar or not

 
Reply With Quote
Sponsors Lightbulb
   
Old 03-28-2012, 12:55 PM   #3
Newbie
(female)
 
Join Date: Mar 2012
Location: Chicago
Posts: 1
roci991 HB User
Re: Flat Mood

I take lamictal and I can tell you that I feel every emotion that a person should. I don't feel as a cloud has been place over me. I do have two complaints about this medication and its that I tend to get a slight headache after I take the medication and the hair loss. I spoke to psychiatrist about this and she told me that the headache is common. The loss of hair is not common, if I remember correctly less than 5 percent of people saw hair loss. Don't quote me on this... The headaches and dizzy spells are pains. Otherwise, I am very happy with my medication. I've been on lamictal for a year now and have not had any other complications.

Make sure that you take your lamictal medication regularly. I'm sure your psychiatrist or doctor talked to you about the potential complications of this medication. I hope everything works out for you and wish you the best.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), ginger3130 (3)

Site Wide Totals

teteri66 (1162), MSJayhawk (990), Apollo123 (890), Titchou (825), janewhite1 (823), Gabriel (757), ladybud (736), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!